skip to main content
DOE PAGES title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: An index for quantum integrability

Authors:
 [1];  [2];  [1]
  1. Institute for Advanced Study, Princeton University
  2. Institute for Advanced Study, Princeton University, Princeton University
Publication Date:
Sponsoring Org.:
USDOE
OSTI Identifier:
1575848
Grant/Contract Number:  
SC0009988; SC0016244
Resource Type:
Published Article
Journal Name:
SciPost Physics Proceedings
Additional Journal Information:
Journal Name: SciPost Physics Proceedings Journal Volume: 7 Journal Issue: 5; Journal ID: ISSN 2542-4653
Publisher:
Stichting SciPost
Country of Publication:
Netherlands
Language:
English

Citation Formats

Komatsu, Shota, Mahajan, Raghu, and Shao, Shu-Heng. An index for quantum integrability. Netherlands: N. p., 2019. Web. doi:10.21468/SciPostPhys.7.5.065.
Komatsu, Shota, Mahajan, Raghu, & Shao, Shu-Heng. An index for quantum integrability. Netherlands. doi:10.21468/SciPostPhys.7.5.065.
Komatsu, Shota, Mahajan, Raghu, and Shao, Shu-Heng. Tue . "An index for quantum integrability". Netherlands. doi:10.21468/SciPostPhys.7.5.065.
@article{osti_1575848,
title = {An index for quantum integrability},
author = {Komatsu, Shota and Mahajan, Raghu and Shao, Shu-Heng},
abstractNote = {},
doi = {10.21468/SciPostPhys.7.5.065},
journal = {SciPost Physics Proceedings},
number = 5,
volume = 7,
place = {Netherlands},
year = {2019},
month = {11}
}

Journal Article:
Free Publicly Available Full Text
Publisher's Version of Record
DOI: 10.21468/SciPostPhys.7.5.065

Save / Share:

Works referenced in this record:

Higher local conservation laws for nonlinear sigma models on symmetric spaces
journal, November 1981

  • Eichenherr, Harald; Forger, Michael
  • Communications in Mathematical Physics, Vol. 82, Issue 2
  • DOI: 10.1007/BF02099918

On the integrability of two-dimensional models with symmetry
journal, January 2013


On the origin of anomalies in the quantum non-local charge for the generalized non-linear sigma models
journal, September 1982


Factorized S-matrices in two dimensions as the exact solutions of certain relativistic quantum field theory models
journal, August 1979


Strings on semisymmetric superspaces
journal, May 2010


Global anomalies on orbifolds
journal, September 1987

  • Freed, Daniel S.; Vafa, Cumrun
  • Communications in Mathematical Physics, Vol. 110, Issue 3
  • DOI: 10.1007/BF01212418

Theta, time reversal and temperature
journal, May 2017

  • Gaiotto, Davide; Kapustin, Anton; Komargodski, Zohar
  • Journal of High Energy Physics, Vol. 2017, Issue 5
  • DOI: 10.1007/JHEP05(2017)091

Integrable properties of σ-models with non-symmetric target spaces
journal, May 2015


The Geometry of Antiferromagnetic Spin Chains
journal, May 2013


Anomalies and bounds on charged operators
journal, July 2019


Integrable deformations of the O(3) sigma model. The sausage model
journal, October 1993


Intrinsic and emergent anomalies at deconfined critical points
journal, August 2018


Nonlocal symmetries and factorized scattering
journal, November 2018

  • Loebbert, Florian; Spiering, Anne
  • Journal of Physics A: Mathematical and Theoretical, Vol. 51, Issue 48
  • DOI: 10.1088/1751-8121/aae7ff

Flag manifold σ-models: The 1 N -expansion and the anomaly two-form
journal, April 2019


Classical integrability of Schrödinger sigma models and q-deformed Poincaré symmetry
journal, November 2011

  • Kawaguchi, Io; Yoshida, Kentaroh
  • Journal of High Energy Physics, Vol. 2011, Issue 11
  • DOI: 10.1007/JHEP11(2011)094

Operator bases, S-matrices, and their partition functions
journal, October 2017

  • Henning, Brian; Lu, Xiaochuan; Melia, Tom
  • Journal of High Energy Physics, Vol. 2017, Issue 10
  • DOI: 10.1007/JHEP10(2017)199

An Index for 4 Dimensional Super Conformal Theories
journal, June 2007

  • Kinney, Justin; Maldacena, Juan; Minwalla, Shiraz
  • Communications in Mathematical Physics, Vol. 275, Issue 1
  • DOI: 10.1007/s00220-007-0258-7

Symbolic integration with respect to the Haar measure on the unitary groups
journal, February 2017

  • Puchała, Z.; Miszczak, J. A.
  • Bulletin of the Polish Academy of Sciences Technical Sciences, Vol. 65, Issue 1
  • DOI: 10.1515/bpasts-2017-0003

Generalization of the Haldane conjecture to SU(3) chains
journal, November 2017


Quantum, higher-spin, local charges in symmetric space sigma models
journal, January 2005


Non-local charges and quantum integrability of sigma models on the symmetric spaces SO(2n)/SO(n)×SO(n) and Sp(2n)/Sp(n)×Sp(n)
journal, September 2004


Absence of particle production and factorization of the S-matrix in 1 + 1 dimensional models
journal, November 1980


Quantum integrability of sigma models on AII and CII symmetric spaces
journal, February 2003


Anomaly in the nonlocal quantum charge of the C P n 1 model
journal, April 1981


Integrability of non-linear sigma models
journal, April 1986


Phase structure of the twisted SU(3)/U(1)2 flag sigma model on ℝ × S1
journal, February 2019

  • Hongo, Masaru; Misumi, Tatsuhiro; Tanizaki, Yuya
  • Journal of High Energy Physics, Vol. 2019, Issue 2
  • DOI: 10.1007/JHEP02(2019)070

Mixed global anomalies and boundary conformal field theories
journal, November 2018

  • Numasawa, Tokiro; Yamaguch, Satoshi
  • Journal of High Energy Physics, Vol. 2018, Issue 11
  • DOI: 10.1007/JHEP11(2018)202

Nonlocal charge of the C P n 1 model and its supersymmetric extension to all orders
journal, February 1983


Integrable sigma models and perturbed coset models
journal, May 2001


Haldane limits via Lagrangian embeddings
journal, February 2012


Aspects of quantum integrability for pure spinor superstring in AdS 5 × S 5
journal, September 2008


Conservation laws in some two-dimensional models
journal, April 1980


Scattering of massless lumps and non-local charges in the two-dimensional classical non-linear σ-model
journal, May 1978


Commuting charges and symmetric spaces
journal, June 2000


Sigma models on flags
journal, January 2019


Constraining integrable AdS/CFT with factorized scattering
journal, April 2019


Relativistic factorized S-matrix in two dimensions having O(N) isotopic symmetry
journal, February 1978


Classical integrability of the squashed three-sphere, warped AdS 3 and Schrödinger spacetime via T-duality
journal, February 2011

  • Orlando, Domenico; Reffert, Susanne; Uruchurtu, Linda I.
  • Journal of Physics A: Mathematical and Theoretical, Vol. 44, Issue 11
  • DOI: 10.1088/1751-8113/44/11/115401

Integrable sigma models with θ = π
journal, February 2001


S matrix of the supersymmetric nonlinear σ model
journal, April 1978


Classifying integrable symmetric space strings via factorized scattering
journal, February 2018


Coset construction for duals of non-relativistic CFTs
journal, May 2009

  • Schäfer-Nameki, Sakura; Yamazaki, Masahito; Yoshida, Kentaroh
  • Journal of High Energy Physics, Vol. 2009, Issue 05
  • DOI: 10.1088/1126-6708/2009/05/038

Massless factorized scattering and sigma models with topological terms
journal, July 1992